# SDR COM60399

- Difficulty date: January 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7014
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxy Module
- Part number: 11508201
- Condition: Defective
- Location: Cabin
- Part time: 4,214 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROUTINE CHECK INSPECTION, FOUND SEAT 9A OXYGEN MASK WILL NOT DEPLOY.  REPLACED THE EMERGENCY O2 MODULE.
